Translator Disclaimer
December 2014 A Lefschetz Trace Formula for $p^n$-torsion \'Etale Cohomology
Megumi TAKATA
Tokyo J. Math. 37(2): 449-471 (December 2014). DOI: 10.3836/tjm/1422452802

Abstract

A Lefschetz trace formula is proved for $p^n$-torsion \'etale cohomology of open algebraic varieties defined over a finite field of characteristic $p$. These are analogues of Deligne's conjecture on Lefschetz trace formula for $\ell$-adic cohomology, which was proved by Fujiwara.

Citation

Download Citation

Megumi TAKATA. "A Lefschetz Trace Formula for $p^n$-torsion \'Etale Cohomology." Tokyo J. Math. 37 (2) 449 - 471, December 2014. https://doi.org/10.3836/tjm/1422452802

Information

Published: December 2014
First available in Project Euclid: 28 January 2015

zbMATH: 1326.14050
MathSciNet: MR3304690
Digital Object Identifier: 10.3836/tjm/1422452802

Subjects:
Primary: 14F20
Secondary: 14G15

Rights: Copyright © 2014 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.37 • No. 2 • December 2014
Back to Top